RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Alekseev, Anton Yur'evich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 1

Number of views:
This page:502
Abstract pages:1430
Full texts:363
References:70

http://www.mathnet.ru/eng/person26390
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/250976

Publications in Math-Net.Ru
2017
1. L. A. Takhtajan, A. Yu. Alekseev, I. Ya. Aref'eva, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, S. L. Shatashvili, “Scientific heritage of L. D. Faddeev. Survey of papers”, Uspekhi Mat. Nauk, 72:6(438) (2017),  3–112  mathnet  mathscinet  elib; Russian Math. Surveys, 72:6 (2017), 977–1081  isi  scopus
1994
2. A. Yu. Alekseev, D. V. Glushchenkov, A. V. Lyakhovskaya, “Regular representation of the quantum group $sl_q(2)$ ($q$ is a root of unity)”, Algebra i Analiz, 6:5 (1994),  88–125  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:5 (1995), 969–999
3. A. Yu. Alekseev, “Integrability in the Hamiltonian Сhern–Simons theory”, Algebra i Analiz, 6:2 (1994),  53–66  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:2 (1995), 241–253
1992
4. A. Yu. Alekseev, L. D. Faddeev, “An involution and dynamics for the $q$-deformed quantum top”, Zap. Nauchn. Sem. POMI, 200 (1992),  3–16  mathnet  mathscinet  zmath; J. Math. Sci., 77:3 (1995), 3137–3145
1990
5. A. Yu. Alekseev, D. V. Gluschenkov, “Geometric quantization as zero mass limit in the problem of the particle on the sphere with the magnetic monopole in the center”, Zap. Nauchn. Sem. LOMI, 180 (1990),  3–8  mathnet  mathscinet  zmath; J. Math. Sci., 68:2 (1994), 165–168
1987
6. A. Yu. Alekseev, Ya. Madaichik, L. D. Faddeev, S. L. Shatashvili, “Derivation of anomalous commutator in the functional integral formalism”, TMF, 73:2 (1987),  187–190  mathnet  mathscinet; Theoret. and Math. Phys., 73:2 (1987), 1149–1151  isi

Presentations in Math-Net.Ru
1. Трехвалентные графы и гипотеза Кашивары–Вернь
A. Yu. Alekseev
Knots and Representation Theory
October 27, 2015 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019